Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 125, Number 7

All articles in this issue are freely accessible.

On the virtual cohomological dimensions of Coxeter groups
A. N. Dranishnikov.
Proc. Amer. Math. Soc. 125 (1997), 1885-1891
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422863
Hereditary noetherian categories with a tilting complex
Helmut Lenzing.
Proc. Amer. Math. Soc. 125 (1997), 1893-1901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423314
The boundary of a Busemann space
Philip K. Hotchkiss.
Proc. Amer. Math. Soc. 125 (1997), 1903-1912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425125
On Zsigmondy primes
Moshe Roitman.
Proc. Amer. Math. Soc. 125 (1997), 1913-1919
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1402885
Invariants of some abelian $p$-groups in characteristic $p$
Mara D. Neusel.
Proc. Amer. Math. Soc. 125 (1997), 1921-1931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377000
An infinite series of Kronecker conjugate polynomials
Peter Müller.
Proc. Amer. Math. Soc. 125 (1997), 1933-1940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396989
On Bernstein-Sato polynomials
Gennady Lyubeznik.
Proc. Amer. Math. Soc. 125 (1997), 1941-1944
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372038
Linearly compact algebraic Lie algebras and coalgebraic Lie coalgebras
Bienvenido Cuartero, José E. Galé and Arkadii M. Slinko.
Proc. Amer. Math. Soc. 125 (1997), 1945-1952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376754
Splittings of certain Fuchsian groups
M. J. Dunwoody and M. Sageev.
Proc. Amer. Math. Soc. 125 (1997), 1953-1954
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401737
$\mathcal{L}$-classes on pseudomanifolds with one singular stratum
Shing-Wai Chan.
Proc. Amer. Math. Soc. 125 (1997), 1955-1968
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327001
Estimates for the wave operator on the torus $Π^{n}$
Akos Magyar.
Proc. Amer. Math. Soc. 125 (1997), 1969-1976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363177
Sharp estimates for the Bochner-Riesz operator of negative order in $\mathbf{R}^{2}$
Jong-Guk Bak.
Proc. Amer. Math. Soc. 125 (1997), 1977-1986
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1371114
$C^{k}$ conjugacy of 1-d diffeomorphisms with periodic points
Todd R. Young.
Proc. Amer. Math. Soc. 125 (1997), 1987-1995
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372046
Solution curves for semilinear equations on a ball
Philip Korman.
Proc. Amer. Math. Soc. 125 (1997), 1997-2005
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1423311
Formulae and continuity for the index of subfactors
Sergey Dorofeev and Klaus Thomsen.
Proc. Amer. Math. Soc. 125 (1997), 2007-2011
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376757
Weighted weak-type inequalities for the maximal function of nonnegative integral transforms over approach regions
Shiying Zhao.
Proc. Amer. Math. Soc. 125 (1997), 2013-2020
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372047
Fixed point property and normal structure for Banach spaces associated to locally compact groups
Anthony To-ming Lau, Peter F. Mah and Ali Ülger.
Proc. Amer. Math. Soc. 125 (1997), 2021-2027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372037
Hölder continuity property of filled-in Julia sets in $\mathbb{C}^{n}$
Marta Kosek.
Proc. Amer. Math. Soc. 125 (1997), 2029-2032
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376994
Inner derivations on ultraprime normed algebras
M. Cabrera and J. Martínez.
Proc. Amer. Math. Soc. 125 (1997), 2033-2039
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389506
On a predator-prey system of Holling type
Jitsuro Sugie, Rie Kohno and Rinko Miyazaki.
Proc. Amer. Math. Soc. 125 (1997), 2041-2050
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396998
Factors from trees
Jacqui Ramagge and Guyan Robertson.
Proc. Amer. Math. Soc. 125 (1997), 2051-2055
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377004
On weighted inequalities for singular integrals
H. Aimar, L. Forzani and F. J. Martín-Reyes.
Proc. Amer. Math. Soc. 125 (1997), 2057-2064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376747
A change of variables formula for mappings in BV
Rustum Choksi and Irene Fonseca.
Proc. Amer. Math. Soc. 125 (1997), 2065-2072
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376753
On $p$-summable sequences in the range of a vector measure
Cándido Piñeiro.
Proc. Amer. Math. Soc. 125 (1997), 2073-2082
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377003
Harmonic 2-spheres with $r$ pairs of extra eigenfunctions
Motoko Kotani.
Proc. Amer. Math. Soc. 125 (1997), 2083-2092
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372035
Jensen’s operator inequality for functions of two variables
Frank Hansen.
Proc. Amer. Math. Soc. 125 (1997), 2093-2102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1416088
Inequalities based on a generalization of concavity
Paul W. Eloe and Johnny Henderson.
Proc. Amer. Math. Soc. 125 (1997), 2103-2107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376760
A Hilbert $C^{*}$-module method for Morita equivalence of twisted crossed products
Huu Hung Bui.
Proc. Amer. Math. Soc. 125 (1997), 2109-2113
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376752
On an inequality of Friedrich’s type
Milutin R. Dostanic.
Proc. Amer. Math. Soc. 125 (1997), 2115-2118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376758
The strong open set condition in the random case
Norbert Patzschke.
Proc. Amer. Math. Soc. 125 (1997), 2119-2125
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377002
On orthogonally exponential and orthogonally additive mappings
Janusz Brzdek.
Proc. Amer. Math. Soc. 125 (1997), 2127-2132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376751
Local Dirichlet spaces as de Branges-Rovnyak spaces
Donald Sarason.
Proc. Amer. Math. Soc. 125 (1997), 2133-2139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396993
Splitting number
Tomek Bartoszynski.
Proc. Amer. Math. Soc. 125 (1997), 2141-2145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372023
An undecidable property of definite integrals
Daniel T. Stallworth and Fred W. Roush.
Proc. Amer. Math. Soc. 125 (1997), 2147-2148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1377008
Intersection of essential ideals in $C(X)$
F. Azarpanah.
Proc. Amer. Math. Soc. 125 (1997), 2149-2154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422843
On Chogoshvili’s conjecture
A. N. Dranishnikov.
Proc. Amer. Math. Soc. 125 (1997), 2155-2160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425119
Auslander systems
Kamel N. Haddad and Aimee S. A. Johnson.
Proc. Amer. Math. Soc. 125 (1997), 2161-2170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1372033
The universal nilpotent group compactification of a semigroup
H. R. Ebrahimi-Vishki and M. A. Pourabdollah.
Proc. Amer. Math. Soc. 125 (1997), 2171-2174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389516
Basic differential forms for actions of Lie groups. II
Peter W. Michor.
Proc. Amer. Math. Soc. 125 (1997), 2175-2177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401750
When do two rational functions have the same Julia set?
G. Levin and F. Przytycki.
Proc. Amer. Math. Soc. 125 (1997), 2179-2190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1376996
A primitive ring which is a sum of two Wedderburn radical subrings
A. V. Kelarev.
Proc. Amer. Math. Soc. 125 (1997), 2191-2193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1425128
Functions with prescribed quasisymmetry quotients
M. Chuaqui, B. Osgood and D. Stowe.
Proc. Amer. Math. Soc. 125 (1997), 2195-2197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1422854